Monotone iterative methods for infinite systems of parabolic functional differential equations

Danuta Jaruszewska-Walczak

Abstract

n/a
Author Danuta Jaruszewska-Walczak (FMPI / IM)
Danuta Jaruszewska-Walczak,,
- Institute of Mathematics
Journal seriesNonlinear Analysis-Theory Methods & Applications, ISSN 0362-546X, (A 40 pkt)
Issue year2012
Vol75
No10
Pages4051-4061
Keywords in Englishregular solutions, lower and upper solutions, method of direct iterations, chaplygin sequences
DOIDOI:10.1016/j.na.2012.02.021
URL http://dx.doi.org/10.1016/j.na.2012.02.021
Languageen angielski
Score (nominal)40
Publication indicators WoS Impact Factor: 2012 = 1.64 (2) - 2012=1.618 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back